Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the relative group cohomology ring


Author: G. R. Chapman
Journal: Proc. Amer. Math. Soc. 34 (1972), 43-48
MSC: Primary 18H15
MathSciNet review: 0302743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The product structure on the Hochschild-Serre spectral sequence generalizes to the spectral sequences of Butler-Horrocks. It is shown that Evens' proof of the finite generation of the integral cohomology ring of a finite group does not generalize to the relative cohomology groups of Adamson.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18H15

Retrieve articles in all journals with MSC: 18H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0302743-X
Keywords: Hochschild-Serre spectral sequence, relative cohomology group, $ \tau $-transformation
Article copyright: © Copyright 1972 American Mathematical Society